# SDR FDEA201911192994

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114N4150Y1
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 LE SLAT INBOARD MAIN TRACK LOWER BRACKET CRACKED. BRACKET REPLACED IAW SRM 51-40-02 AND BOEING DRAWING #114N4002
